# SDR AALA202204218300

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 56,446 hours, 28,140 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5331056220000
- Condition: Deformed
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON INITIAL CLIMB OUT ABOVE 8000 FEET, SUBTLE FIGHT CONTROL / AIRFRAME VIBRATION NOTICED. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO PIT LANDING SAFELY. ACCOMPLISHED AIRFRAME VIBRATION TROUBLESHOOTING JOB CARD 26L00005067. FOUND A MIS-FAIR ALONG LEADING EDGE OF BELLY FAIRING PANEL 191BB CAUSED BY A SAGGING / DEFORMED LEADING EDGE EROSION STRIP. REPAIRED PER EA 335745.
